# SDR DHL2006745506

- Difficulty date: August 13, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT STA 1130 HAS DENT IN RADIUS OF FRAME.  CUTOUT DAMAGED SECTION 3/4" BY 1" AT AFT CARGO FRAME 1130 LT AS PER B727 SRM 51-40-3 FIG 1.  FABRICATED DOUBLER 7075-0 .063 PO NR 9003418 APPROX 6.5" BY 4" IAW B727 SRM 53-10-2 FIG 5 AND SRM 51-40-3 FIG 1.  HEAT TREATED 7075-0 TO 7075 T6 IAW FLIGHTSTAR A/C SERVICES ER NR 2-37153-801 REV IR AND B727 SRM 51-10-3.  TREATED AND PRIMED DOUBLER AS PER B727 SRM 51-10-2.  INSTALLED DOUBLER AT FRAME STA 1130 LT AS PER B727 SRM 51-40-3 FIG 1.
